J4 ›› 2011, Vol. 46 ›› Issue (2): 105-109.

• Articles • Previous Articles     Next Articles

Triangular matrix representations of rings of skew Hurwitz series

JIAO Yu-juan, ZHANG Shen-gui   

  1. College of Science and Information Engineering, Northwest University for Nationalities, Lanzhou 730124, Gansu, China
  • Received:2009-10-12 Online:2011-02-16 Published:2011-03-30
  • About author:JIAO Yu-juan (1976- ), Female, Lecturer, major in computational mathematics. Email: jsjyj@xbmu.edu.cn
  • Supported by:

    Supported by the Young Research Foundation of Northwest University for Nationalities(XBMU-2010-BD-6)

Abstract:

Let R be a ring and H*R the ring of skew Hurwitz series over R. It is shown that under some additional conditions, H*R has the same triangulating dimension as R. Furthermore, if R is a PWP ring and (R,+) is torsion-free, then so is H*R.

Key words:   generalized triangular matrix representation; skew Hurwitz series ring; PWP ring; triangulating dimension

No related articles found!
Viewed
Full text


Abstract

Cited

  Shared   
  Discussed   
No Suggested Reading articles found!